关于某些椭圆曲线的Tate-Shafarevich群的注记(英文)  

A Note on the Tate-Shafarevich Group of Some Elliptic Curves

在线阅读下载全文

作  者:张绍伟[1] 

机构地区:[1]北京大学数学系

出  处:《数学进展》1997年第6期551-555,共5页Advances in Mathematics(China)

摘  要:本文首先考察某个四元代数.通过对此四元代数的算术的研究,得到某类丢番图方程的解数与某些虚二次域类数之间的关系.最后,应用Tunnel的定理,得到一簇椭圆曲线的Tate-Shafarevich群的阶的上界.In this paper, we firstly consider a quaternion algebra. By studying the arithmetic of the quaternion, we get a relation between the numbers of solutions of a family of Diophantine equations and the class numbers of some imaginary quadratic fields. Finally by using Tunnell's theorem we get an upper bound for the order of the Tate-Shafarevich groups of a family of elliptic curves.

关 键 词:四元代数 T-S群 椭圆曲线 丢番图方程 

分 类 号:O156.7[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象